# SDR MWEA011052

- Difficulty date: July 17, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 99117731
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE HAS EIGHT DENTS BETWEEN XRS 214-267. REMOVED DAMAGED AREAS, FABRICATED AND LOCATED EXTERNAL DOUBLER, FABRICATED INTERNAL FILLER AND DOUBLER, LOCATED AND DRILLED INTERNAL FILLERS AND DOUBLER, INSTALLED EXTERNAL DOUBLER.
